Lancaster EPrints

Chromatic index of graphs of even order with many edges.

Chetwynd, Amanda G. and Hilton, A. J. W. (1984) Chromatic index of graphs of even order with many edges. Journal of Graph Theory, 8 (4). pp. 463-470. ISSN 0364-9024

Full text not available from this repository.

Abstract

We show that, for r = 1, 2, a graph G with 2n + 2 (6) vertices and maximum degree 2n + 1 - r is of Class 2 if and only if |E(G/v)| > () - rn, where v is a vertex of G of minimum degree, and we make a conjecture for 1 r n, of which this result is a special case. For r = 1 this result is due to Plantholt.

Item Type: Article
Journal or Publication Title: Journal of Graph Theory
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
VC's Office
ID Code: 19963
Deposited By: Prof Amanda Chetwynd
Deposited On: 21 Nov 2008 10:50
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:36
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19963

Actions (login required)

View Item